# SDR F3LA200700188

- Difficulty date: July 30, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED L2 DOOR FWD AND AFT GIRT BAR FITTING BLANKING PLATES CORRODED.  REPLACED BLANKING PLATES IAW A318 SRM 51-42-11 AND AMM 52-13-31-400-007.
